MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36700
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that difficulty to extend a needle occurred.A radiofrequency ablation procedure was performed on a lesion located in the liver.A 4.0 leveen coaccess electrode was advanced to the lesion, but the device did not fully deploy.The device was removed and the procedure was completed.No patient complications resulted in relation to this event and the patient was reported to be stable following the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the unit was returned with its original pouch batch 23673909.Overall visual revision did not identify failures or evidence that could be lost due to decontamination process.A visual inspection confirmed one rf probe was returned for analysis (electrode).No visual damages or defects were observed on the electrode.The electrode connector and cable connector did not have any visual defect.A functional evaluation extended and retracted the tines without resistance.The tines were evenly spaced and undamaged.

Brand Name
LEVEEN COACCESS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11055486
Report Number2134265-2020-18297
Device Sequence Number2974544
Product Code GEI
UDI-Device Identifier08714729454939
UDI-Public08714729454939
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140506
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2022
Device Model Number36700
Device Catalogue Number36700
Device Lot Number0023673909
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2021
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer02/17/2021
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight55